uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
V-variable fractals: Fractals with partial self similarity
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2008 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 218, no 6, 2051-2088 p.Article in journal (Refereed) Published
Abstract [en]

We establish properties of a new type of fractal which has partial self similarity at all scales. For any collection of iterated functions systems with an associated probability distribution and any positive integer V there is a corresponding class of V-variable fractal sets or measures. These V-variable fractals can also be obtained from the points on the attractor of a single deterministic iterated function system. Existence, uniqueness and approximation results are established under average contractive assumptions. We also obtain extensions of some basic results concerning iterated function systems.

Place, publisher, year, edition, pages
2008. Vol. 218, no 6, 2051-2088 p.
Keyword [en]
V-variable fractal, superfractal, fractal, random fractal, iterated function system, chaos game, Markov chain
National Category
URN: urn:nbn:se:uu:diva-109972DOI: 10.1016/j.aim.2008.04.011ISI: 000257807400012OAI: oai:DiVA.org:uu-109972DiVA: diva2:274916
Available from: 2009-11-02 Created: 2009-11-02 Last updated: 2011-04-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Stenflo, Örjan
By organisation
Department of Mathematics
In the same journal
Advances in Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 221 hits
ReferencesLink to record
Permanent link

Direct link